MAUDE Adverse Event Report: CONCENTRIC MEDICAL 8F BGC 95CM; CATHETER, PERCUTEANEOUS

CONCENTRIC MEDICAL 8F BGC 95CM; CATHETER, PERCUTEANEOUS
Catalog Number 90073
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
[medwatch mw5077097.Pdf].Device not returned.
 
Event or Problem Description
Medwatch report (mw5077097) was received from the fda on june 21, 2018.It was reported that after the thrombectomy procedure, the balloon catheter could not be deflated.The balloon catheter eventually was deflated enough to be removed from the patient¿s anatomy and the procedure was completed.No clinical consequences to the patient reported.
 
Additional Manufacturer Narrative
The device history record (dhr) review confirms that the device met all material, assembly and performance specifications.The subject device was not returned for analysis; therefore, visual, dimensional and functional testing could not be performed.The information provided in the complaint indicated that no damage was noted to the device, the device was in good condition after unpacking/preparation, the device was prepared as per the direction for use (dfu) and continuous flush was maintained.While there are several potential causes for the reported issue, since the review and analysis of the available information failed to identify a definitive cause and because the product was not returned for analysis, an assignable cause of undetermined was assigned to the as reported issue ' nv balloon difficult/unable to deflate'.
 
Event or Problem Description
Medwatch report (mw(b)(4)) was received from the fda on june 21, 2018.It was reported that after the thrombectomy procedure, the balloon catheter could not be deflated.The balloon catheter eventually was deflated enough to be removed from the patient¿s anatomy and the procedure was completed.No clinical consequences to the patient reported.

Brand Name
8F BGC 95CM
Common Device Name
CATHETER, PERCUTEANEOUS
Manufacturer (Section D)
CONCENTRIC MEDICAL
301 east evelyn
mountain view CA 94041
MDR Report Key7701816
Report Number0002954917-2018-00059
Device Sequence Number16476156
Product Code DQY
UDI-Device Identifier00815742000733
UDI-Public00815742000733
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K112404
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/28/2018
Device Catalogue Number90073
Device Lot Number60811
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/21/2018
Supplement Date Received by Manufacturer08/17/2018
Initial Report FDA Received Date07/19/2018
Supplement Report FDA Received Date09/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1